# SDR SWAA2020100119542

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 46,346 hours, 25,017 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FORWARD LAV SMOKE DETECTOR ALARM WENT OFF REPEATEDLY.  NO SMOKE OR FIRE PRESENT.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR, PER AMM 26-14-01.  OPERATIONS CHECKS GOOD.
